# SDR UIEA2019121306065

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,829 hours, 19,801 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE DISPLAYED.( PERFORMED BITE TEST #1 CABIN PRESS CONTROL UNIT IAW FIM 21-31 FT 809, TEST OK. )
